Skip to Main Content
Skip Nav Destination

Long time behavior of nonlinear stochastic oscillators: The one‐dimensional Hamiltonian case

J. Math. Phys. 35, 4005–4027 (1994)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Michał Mandrysz
  • Bartłomiej Dybiec
Physical Review E (2020) 102 (2)
  • Michał Mandrysz
  • Bartłomiej Dybiec
Journal of Physics A: Mathematical and Theoretical 52, 425001 (2019)
  • L. L. Bonilla
  • A. Klar
  • S. Martin
SIAM Journal on Applied Mathematics 74, 366 (2014)
  • L. L. Bonilla
  • A. Klar
  • S. Martin
SIAM Journal on Applied Mathematics 72, 1315 (2012)
  • AXEL KLAR
  • JOHANNES MARINGER
  • RAIMUND WEGENER
Mathematical Models and Methods in Applied Sciences (2012) 22 (09)
  • SERGIO ALBEVERIO
  • OLGA ROZANOVA
Mathematical Models and Methods in Applied Sciences 19, 749 (2009)
  • A. Klar
  • N. Marheineke
  • R. Wegener
ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik 89, 941 (2009)
  • T. Götz
  • A. Klar
  • N. Marheineke
  • R. Wegener
SIAM Journal on Applied Mathematics 67, 1704 (2007)
  • Liming Wu
Stochastic Processes and their Applications 91, 205 (2001)
  • Sergio Albeverio
  • Vassily N. Kolokoltsov
Stochastic Processes and their Applications 67, 139 (1997)
  • S. Albeverio
  • A. Hilbert
  • V. Kolokoltsov
Stochastics and Stochastic Reports 60, 41 (1997)
Close Modal

or Create an Account

Close Modal
Close Modal